# SDR 2000UALA00352

- Difficulty date: June 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 16,405 hours, 3,246 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W2352
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 16,530 hours, 3,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: AIRCRAFT DAMAGE TO FUSELAGE SKIN ALONG BOTTOM OF AFT MANUAL LOADING PIT.  FOUND AFT GOUGE THROUGH SKIN 8 INCHES LONG REQUIRING MAJOR REPAIR.  *S/D*  REPAIR ACCOMPLISHED USING AN ADAPTATION OF SRM 53-00-03 AND 53-00-01 IN ACCORDANCE WITH DEVIATIONS ANALYZED AND APPROVED BY 8110-3.
